# SDR 95ZZZX2136

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4UV
- Make and model: Bell 412
- Aircraft serial: 33199
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 214175122111
- Condition: Defective
- Location: Press-To-Test
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN THE TEST MODE OF THE CAUTION PANEL, NONE OF THE CAUTION LIGHTS ILLUMINATE EXCEPT FOR THE CAUTION PANEL LIGHT.  WHEN AN ACTUAL MALFUNCTION EXISTS GET LIGHT A ND A MASTER CAUTION LIGHT.  EVERYTHING WORKS NORMALLY EXCEPT FOR THE PRESS-TO-TEST-MODE.  SUSPECT CAUSE: INTERNAL FAILURE OF PRESS-TO-TEST CIRCUITRY.
